# SDR UALA2011081504301

- Difficulty date: August 14, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 71,298 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 186
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC LT SIDE WINDOW HEAT.  SWAP WHCU'S TO DETERMINE IF HARD FAULT OF 'SENSOR 3' FOLLOWS THE BOX.  RECORD MR DASH NO'S FOR EACH ORIGINAL POSITION.  SWAPPED WINDOW HEAT CONT'S.  PERFORMED WINDOW HEAT TEST, REF MM 30-41-00 -401 AND 'SENSOR 3' FAULT REMAINED ON WHCU M192.  FOUND MR30415-186 IN M191, MR30415-267 IN M192 BEFORE SWAP.  LEFT BOXES IN SWAP POSN'S (-267 IN M191, -186 IN M192).
